Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 53, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this flash flood warning at May 15, 2015, 10:51 AM CDT for Live Oak County, Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 15, 2015, 10:51 AM CDT (15:51 UTC)
- Expired
- May 15, 2015, 1:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Live Oak County, TX
The radar
The Corpus Christi radar (KCRP), 89 km from the middle of the area, began a volume at 15:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 15, 10:58 AM CDT | FLASH FLOOD | George West, TX | FLOODING AT BURLESON AND COLORADO STREETS IN GEORGE WEST. ROADS BARRACADED. |
| May 15, 10:58 AM CDT | FLASH FLOOD | Three Rivers, TX | FLOODING AT ST. MARYS AND MOZART STREET IN THREE RIVERS. ROAD BARRACADED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 3.9 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1947 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 589 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
578
WGUS54 KCRP 151551
FFWCRP
TXC297-151845-
/O.NEW.KCRP.FF.W.0053.150515T1551Z-150515T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1051 AM CDT FRI MAY 15 2015
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* FLASH FLOOD WARNING FOR...
LIVE OAK COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 145 PM CDT
* AT 1051 AM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAVE
ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
GEORGE WEST...THREE RIVERS...CHOKE CANYON...CLEGG...MOUNT LUCAS...
OAKVILLE...RAY POINT...KARON...ANNAROSE...RIVER CREEK ACRES...
LAGARTO...SIMMONS AND DINERO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 2863 9807 2835 9794 2809 9793 2807 9834
2814 9834 2857 9832
$$
TJ1 follow-up statement
378
WGUS74 KCRP 151808
FFSCRP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
108 PM CDT FRI MAY 15 2015
TXC297-151845-
/O.CON.KCRP.FF.W.0053.000000T0000Z-150515T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LIVE OAK TX-
108 PM CDT FRI MAY 15 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 PM CDT FOR
LIVE OAK COUNTY...
AT 100 PM CDT...A LIVE OAK COUNTY OFFICIAL REPORTED MORE THAN 5
INCHES OF RAIN NEAR THE RIVER CREEK ACRES SUBSIVISION IN LIVE OAK
COUNTY. FLASH FLOODING IS LIKELY OCCURRING.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
GEORGE WEST...THREE RIVERS...CHOKE CANYON...CLEGG...MOUNT LUCAS...
OAKVILLE...RAY POINT...KARON...ANNAROSE...RIVER CREEK ACRES...
LAGARTO...SIMMONS AND DINERO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 2863 9807 2835 9794 2809 9793 2807 9834
2814 9834 2857 9832
$$
GWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at May 15, 10:44 AM CDT, 7 minutes earlier.
Area forecast discussion, May 15, 10:44 AM CDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1044 AM CDT FRI MAY 15 2015
.DISCUSSION...BASED ON CURRENT RADAR TRENDS WHICH SHOW AN
INCREASING PUSH TO THE ESE...AND HRRR/NSSL OUTPUT...HAVE INCREASED
POPS ACROSS THE ERN HALF OF THE CWA FOR THIS AFTERNOON. ALSO
INCREASED QPF UP TO HALF AN INCH FOR AVGS...BUT LOCAL AMOUNTS
COULD BE MUCH HIGHER. THE HRRR PROGS AROUND 3-5 INCHES ACROSS THE
COASTAL BEND THIS AFTERNOON. UPDATES WILL BE OUT SHORTLY.
&&
.PREV DISCUSSION... /ISSUED 750 AM CDT FRI MAY 15 2015/
DISCUSSION...UPDATED TO GO WITH A FFA ACROSS ALL OF THE CWA
TODAY. EVEN IF RAINFALL DECREASES AS IT MOVES FARTHER EAST THIS
AFTERNOON...IT WILL NOT TAKE MUCH TO CAUSE ADDITIONAL FLOODING
PROBLEMS ACROSS AREAS ALREADY SATURATED AND FLOODED. AN MCS HAS
DVLPD ACROSS THE NW CWA AND SEVERAL MODELS SHOW THIS PROGRESSING
EAST THROUGH THE DAY. ALSO CAN NOT RULE OUT SEVERE WX GIVEN THE
UPPER SHORT WAVE...INSTABILITY AND THE ABUNDANT MOISTURE.
PREV DISCUSSION... /ISSUED 619 AM CDT FRI MAY 15 2015/
DISCUSSION...SEE AVIATION SECTION FOR 12Z TAFS.
AVIATION...MVFR CIGS WERE MAINLY OVER THE BRUSH COUNTRY...NOT
AS PREVALENT OVER THE COASTAL PLAINS. WILL KEEP A MENTION OF
LOWER CIGS IN TEMPO GROUP FOR COASTAL SITES THIS MORNING ALONG
WITH PATCHY FOG FOR ALI/VCT.
SATELLITE IMAGERY SHOWS THE STRONG UPPER TROUGH MOVING THROUGH
COAHUILA INTO THE RIO GRANDE PLAINS EARLY THIS MORNING. THE
CONVECTION HAS NOT FORMED AS MUCH OVER NORTHEAST MEXICO WHILE
ACTIVITY NORTHWEST OF COTULLA REMAINS STRONG. THIS ACTIVITY WILL
MOVE EAST INTO THE WESTERN BRUSH COUNTRY DURING THE EARLY MORNING
HOURS. EXPECT SCATTERED STORMS TO FORM OVER COASTAL BEND LATER
THIS MORNING INTO THE AFTERNOON HOURS.
CONVECTION SHOULD DIMINISH OVER THE BRUSH COUNTRY BY EARLY
AFTERNOON WHILE DIMINISHING TREND WILL NOT OCCUR UNTIL LATE
AFTERNOON FOR COAST. MVFR CIGS WILL MOVE BACK INTO THE REGION
EARLY FRIDAY EVENING. EXPECT IFR CIGS WILL OCCUR FOR COASTAL
SITES BY MIDNIGHT AND CONTINUE THROUGH THE NIGHT.
PREV DISCUSSION... /ISSUED 419 AM CDT FRI MAY 15 2015/
SHORT TERM (TODAY THROUGH SATURDAY)...CONVECTION HAS PERSISTED
BETWEEN COTULLA AND UVALDE EARLY THIS MORNING BUT ACTIVITY LOOKS
LIKE IT IS STARTING TO MOVE. WATER VAPOR IMAGERY SHOWS A STRONG
SHORT WAVE TROUGH MOVING INTO THE TEXAS BIG BEND/COAHUILA AHEAD
OF THE DEEP CLOSED LOW MOVING INTO THE GREAT BASIN. EXPECT THIS
SHORT WAVE TROUGH WILL TRACK NORTHEAST ACROSS THE AREA TODAY AND
BE NORTHEAST OF THE AREA BY LATE AFTERNOON. THE BLENDED TOTAL
PRECIPITABLE WATER IMAGE EARLIER THIS MORNING SHOWED THE DEEPER
MOISTURE AXIS ALONG THE RIO GRANDE WITH VALUES BETWEEN 1.7-1.9
INCHES. MOST OF THE MODELS DEVELOPED EXPANSIVE AREA OF CONVECTION
AHEAD OF THIS SHORT WAVE TROUGH OVER NORTHEAST MEXICO EARLY THIS
MORNING...WHICH MOST OF THE HI-RES MODELS MOVED THROUGH SOUTH
TEXAS TODAY. BUT ACTIVITY OVER NORTHEAST MEXICO ONLY ISOLATED
BUT SHOULD SEE CONVECTION INCREASE AS UPPER LEVEL SUPPORT FROM
THE WEST ARRIVES OVER BETTER MOISTURE ALONG THE RIO GRANDE.
WILL CONTINUE WITH LIKELY POPS OVER THE BRUSH COUNTRY WITH A
MENTION OF LOCALLY HEAVY RAIN POSSIBLY THIS MORNING. CONTEMPLATED
ISSUING A FLASH FLOOD WATCH FOR THE BRUSH COUNTRY AS ANY AMOUNT
OF HEAVY RAIN OVER SATURATED GROUNDS WILL BECOME RUNOFF. BUT
SPEED OF SHORT WAVE TROUGH MOVING THROUGH THE AREA AND SOMEWHAT
LOWER CONFIDENCE DUE TO MESO-SCALE MODELS HANDLING OF CURRENT
TREND...WILL HOLD OFF ON WATCH. KEPT SLIGHT CHANCE POPS IN FOR
THIS EVENING...BUT EXPECT LIMITED RAIN CHANCES OVERNIGHT INTO
SATURDAY MORNING. AFTER SHORT WAVE TROUGH GOES BY...MID LEVEL
WARMING OCCURS STRENGTHENING THE CAP. THE UPPER LOW OVER THE
GREAT BASIN MOVES NORTHEAST ACROSS THE FOUR CORNERS REGION ON
SATURDAY. A WEAK SHORT WAVE TROUGH WILL MOVE OUT OF NORTHERN
MEXICO WITH THE POSSIBILITY OF AN UPPER LEVEL JET STREAK NOSING
INTO THE BRUSH COUNTRY IN THE AFTERNOON. AIR MASS WILL BE CAPPED
FOR MOST OF THE DAY. BUT WITH STRONG HEATING...COULD SEE THE CAP
BROKEN WITH ISOLATED TO SCATTERED STRONG CONVECTION DEVELOP BY
MID-LATE AFTERNOON OVER THE BRUSH COUNTRY INTO THE INLAND
PORTIONS OF THE COASTAL BEND.
MARINE...LOW PRESSURE WILL BE DEEPENING OVER THE SOUTHERN AND
CENTRAL HIGH PLAINS TONIGHT INTO SATURDAY AS THE UPPER LOW OVER
GREAT BASIN APPROACHES. ONSHORE FLOW WILL INCREASE TO MODERATE
OVER THE COASTAL WATERS TONIGHT INTO SATURDAY. SCEC CONDITIONS
WILL EXIST FOR THIS PERIOD...MAY EVEN APPROACH SCA CONDITIONS
AT TIMES.
LONG TERM (SATURDAY NIGHT THROUGH THURSDAY)...ANY CONVECTION FROM
THE DAYTIME HOURS SATURDAY SHOULD QUICKLY DIMINISH BY SATURDAY
EVENING AS S/W DISTURBANCE SHIFTS TO THE NE OF THE CWA AND DRIER AIR
AT H85 TRIES TO BUILD INTO THE REGION FROM THE SOUTHEAST. ON
SUNDAY...ANOTHER MID LEVEL S/W TROUGH CAUGHT IN THE SW FLOW WILL
SKIRT NE ACROSS THE REGION WHILE AT THE SAME TIME UPPER LEVEL
DIVERGENCE IS PROG TO INCREASE...ESPECIALLY ACROSS NORTHERN AND
WESTERN COUNTIES. CLOSER THE SURFACE...A WEAK SURFACE BOUNDARY IS
PROG TO SHIFT INTO THE EDWARDS PLATEAU WITH CONVECTION LIKELY
IGNITING ALONG THE BOUNDARY TO OUR NORTH...WITH ADDITIONAL
CONVECTION DEVELOPING ACROSS THE CWA AS DIURNAL INSTABILITY
INCREASES AND DYNAMICS ALOFT IMPROVE. HAVE CHANCE POPS FOR
CONVECTION SUNDAY /ESPECIALLY IN THE AFTERNOON/ WITH CONVECTION
POSSIBLY PERSISTING INTO THE EVENING HOURS AS LLVL MOISTURE INFLUX
INCREASES. SFC BOUNDARY WASHES OUT/SHIFTS FARTHER N ON MONDAY WITH
UPPER LEVEL DIVERGENCE SHIFTING N AS WELL. THUS...PRECIP CHANCES ON
MONDAY SHOULD REMAIN LOW...THOUGH NOT NIL. MID/UPPER LEVEL RIDGING
BUILDS INTO THE REGION FOR MID WEEK WITH LLVL DRIER AIR /JUST ABOVE
THE SFC/ BUILDING IN FROM THE WESTERN GULF...AND THUS PRECIP CHANCES
WILL BE VERY LOW TO NON MENTIONABLE. DESPITE HIGH SOIL MOISTURE
LEVELS...MAX TEMPS HAVE BEEN REACHING GUIDANCE LEVELS PAST COUPLE OF
DAYS...AND WITH SOME RIDGING EXPECTED BY MID WEEK I AM EXPECTING MAX
TEMPS TO WARM FURTHER /90S NEARLY AREAWIDE/ IN THE EXTENDED PERIOD.
MIN TEMPS WILL CONTINUE TO BE ABOVE NORMAL FOR THIS TIME OF YEAR
GIVEN NOCTURNAL CLOUD COVER AND HUMID CONDITIONS.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 85 76 87 77 88 / 80 20 20 10 30
VICTORIA 84 73 87 75 88 / 80 20 20 10 40
LAREDO 88 75 94 75 94 / 70 20 20 10 40
ALICE 86 75 90 75 91 / 80 20 30 10 40
ROCKPORT 83 77 86 78 87 / 80 10 20 10 30
COTULLA 85 73 90 73 90 / 80 20 30 10 40
KINGSVILLE 86 76 89 77 89 / 80 20 20 10 40
NAVY CORPUS 83 78 85 78 86 / 80 20 20 10 30
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...JIM
WELLS...KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...NUECES...
REFUGIO...SAN PATRICIO...VICTORIA...WEBB.
GM...NONE.
&&
TE/81...SHORT TERMHazardous weather outlook, May 15, 10:51 AM CDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1051 AM CDT FRI MAY 15 2015 TXZ229>234-239>247-161600- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 1051 AM CDT FRI MAY 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT UNTIL 7 PM CDT ACROSS ALL OF SOUTH TEXAS. NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THE AFTERNOON WITH THE HEAVIEST RAIN SHIFTING EAST THROUGH THE DAY. A FEW STORMS COULD BECOME SEVERE AS THEY MOVE EAST ACROSS SOUTH TEXAS...WITH FLOODING RAINS...LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY THREAT. A MODERATE RISK OF RIP CURRENTS WILL EXIST ALONG GULF-FACING BEACHES TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS SOUTH TEXAS SATURDAY THROUGH THE EARLY PART OF NEXT WEEK. AN ISOLATED STRONG STORM WILL BE POSSIBLE ALONG WITH CONTINUED CHANCES OF LOCALLY HEAVY RAINFALL WITH ANY STORM THAT OCCURS. A MODERATE RISK OF RIP CURRENTS WILL EXIST ALONG GULF-FACING BEACHES ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. GMZ230-235-250-255-270-275-161600- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 1051 AM CDT FRI MAY 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS ARE POSSIBLE OVER THE BAYS AND COASTAL WATERS TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE SUNDAY AND MONDAY OVER THE COASTAL WATERS. TE
In the hours before
Special weather statement, May 15, 7:20 AM CDT, 3 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
720 AM CDT FRI MAY 15 2015
TXZ229-151245-
LA SALLE-
720 AM CDT FRI MAY 15 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN LA SALLE COUNTY...
AT 719 AM CDT...A STRONG THUNDERSTORM WAS OVER LOS ANGELES...OR 13
MILES EAST OF COTULLA...MOVING EAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
COTULLA...GARDENDALE...FOWLERTON...LOS ANGELES...MILLET AND MILLETT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 2847 9880 2825 9897 2832 9939 2864 9917
2865 9880
TIME...MOT...LOC 1219Z 251DEG 31KT 2847 9902
HARTLocal storm report, May 15, 8:16 AM CDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
816 AM CDT FRI MAY 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0814 AM FLASH FLOOD 1 NW COTULLA 28.45N 99.25W
05/15/2015 LA SALLE TX FIRE DEPT/RESCUE
COTULLA FIRE DEPT AND SPOTTER REPORTED HIGH WATER ON FM
468 JUST NORTHWEST OF COTULLA.
&&
JMETZSpecial weather statement, May 15, 8:17 AM CDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
817 AM CDT FRI MAY 15 2015
TXZ229>231-239-151400-
MCMULLEN-WEBB-LA SALLE-LIVE OAK-
817 AM CDT FRI MAY 15 2015
...STRONG THUNDERSTORMS WILL AFFECT MCMULLEN...NORTHERN WEBB...LA
SALLE AND WESTERN LIVE OAK COUNTIES...
WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS
LOCATIONS IMPACTED INCLUDE...
COTULLA...ENCINAL...CHOKE CANYON...TILDEN...LOMA ALTA...CLEGG...
CALLIHAM...ANNAROSE...FORT EWELL SITE...CROWTHER...LOS ANGELES...LA
ESPERANZA RANCH AIRPORT...SIMMONS...FOWLERTON AND ARTESIA WELLS.
LAT...LON 2820 10004 2820 9940 2842 9939 2863 9834
2861 9833 2866 9820 2807 9814 2806 9880
2801 9880 2787 9987
TIME...MOT...LOC 1315Z 180DEG 0KT 2816 9904
TJLocal storm report, May 15, 8:55 AM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
855 AM CDT FRI MAY 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 AM TSTM WND DMG WOODWARD 28.53N 99.29W
05/15/2015 LA SALLE TX LAW ENFORCEMENT
DEPUTY REPORTED THUNDERSTORM WIND DAMAGE AT THE WOODWARD
AREA.
&&
ANMSpecial weather statement, May 15, 9:52 AM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
952 AM CDT FRI MAY 15 2015
TXZ230-231-151515-
MCMULLEN-LIVE OAK-
952 AM CDT FRI MAY 15 2015
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL MCMULLEN AND
WESTERN LIVE OAK COUNTIES...
AT 951 AM CDT...A STRONG THUNDERSTORM WAS NEAR THREE RIVERS...MOVING
NORTHEAST AT 55 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
GEORGE WEST...THREE RIVERS...CHOKE CANYON...OAKVILLE...RIVER CREEK
ACRES...RAY POINT...SIMMONS...CALLIHAM...WHITSETT AND DINERO.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2861 9833 2864 9830 2862 9807 2819 9794
2817 9842 2864 9834
TIME...MOT...LOC 1451Z 240DEG 49KT 2841 9818
TJSpecial weather statement, May 15, 10:48 AM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1048 AM CDT FRI MAY 15 2015
TXZ240-151630-
DUVAL-
1048 AM CDT FRI MAY 15 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN DUVAL COUNTY...
AT 1048 AM CDT...A STRONG THUNDERSTORM WAS 7 MILES WEST OF FREER...
MOVING EAST AT 60 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SAN DIEGO...FREER...SEVEN SISTERS AND ROSITA.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 2766 9879 2799 9881 2806 9880 2806 9825
2766 9823
TIME...MOT...LOC 1548Z 284DEG 54KT 2785 9874
TJThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 7:47 PM CDT | Areal Flood Advisory | CRP | Bee, Live Oak | 118 min |
| May 14, 8:00 PM CDT | Special Weather Statement | CRP | La Salle | 30 min |
| May 14, 8:08 PM CDT | Areal Flood Advisory | CRP | La Salle, McMullen | 112 min |
| May 14, 8:17 PM CDT | Areal Flood Warning | CRP | Nueces | 24 hr |
| May 14, 8:31 PM CDT | Flash Flood Warning | CRP | McMullen | 2 hr |
| May 15, 6:23 AM CDT | Severe Thunderstorm Warning | CRP | La Salle | 52 min |
| May 15, 6:42 AM CDT | Tornado Warning | CRP | La Salle | 33 min |
| May 15, 7:06 AM CDT | Special Weather Statement | CRP | Webb | 39 min |
| May 15, 7:10 AM CDT | Flash Flood Warning | CRP | La Salle | 3 hr |
| May 15, 7:20 AM CDT | Special Weather Statement | CRP | La Salle | 25 min |
| May 15, 7:28 AM CDT | Severe Thunderstorm Warning | CRP | La Salle, McMullen | 47 min |
| May 15, 7:32 AM CDT | Severe Thunderstorm Warning | CRP | La Salle, Webb | 43 min |
| May 15, 7:38 AM CDT | Flash Flood Watch | CRP | Aransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more | 11 hr |
| May 15, 7:42 AM CDT | Flash Flood Warning | CRP | La Salle, McMullen | 2 hr |
| May 15, 8:17 AM CDT | Special Weather Statement | CRP | La Salle, McMullen | 43 min |
| May 15, 8:25 AM CDT | Flash Flood Warning | CRP | La Salle, Webb | 6 hr |
| May 15, 9:43 AM CDT | Flash Flood Warning | CRP | La Salle, McMullen | 6 hr |
| May 15, 9:52 AM CDT | Special Weather Statement | CRP | Live Oak | 23 min |
| May 15, 10:14 AM CDT | Severe Thunderstorm Warning | CRP | Bee, Live Oak | 46 min |
| May 15, 10:48 AM CDT | Special Weather Statement | CRP | Duval | 42 min |
| May 15, 11:08 AM CDT | Flash Flood Warning | CRP | Duval, Jim Wells | 3 hr |
| May 15, 11:28 AM CDT | Flash Flood Warning | CRP | Bee, Live Oak | 3 hr |
| May 15, 11:34 AM CDT | Severe Thunderstorm Warning | CRP | Duval, Jim Wells, Nueces | 41 min |
| May 15, 12:02 PM CDT | Flash Flood Warning | CRP | Nueces | 3 hr |
| May 15, 12:02 PM CDT | Severe Thunderstorm Warning | CRP | Nueces, San Patricio | 43 min |
| May 15, 12:07 PM CDT | Special Marine Warning | CRP | 113 min | |
| May 15, 12:25 PM CDT | Flash Flood Warning | CRP | Goliad | 3 hr |
| May 15, 12:33 PM CDT | Severe Thunderstorm Warning | CRP | Aransas, Nueces, San Patricio | 42 min |
| May 15, 12:42 PM CDT | Tornado Warning | CRP | Nueces | 33 min |
| May 15, 12:47 PM CDT | Flash Flood Warning | CRP | Nueces, San Patricio | 3 hr |
| May 15, 12:48 PM CDT | Severe Thunderstorm Warning | CRP | Kleberg | 42 min |
| May 15, 1:00 PM CDT | Tornado Warning | CRP | Nueces | 30 min |
| May 15, 1:03 PM CDT | Flash Flood Warning | CRP | Aransas, Goliad, Refugio, San Patricio, Victoria | 3 hr |
| May 15, 1:12 PM CDT | Severe Thunderstorm Warning | CRP | Aransas, Calhoun, Refugio, San Patricio, Victoria | 48 min |
| May 15, 1:19 PM CDT | Tornado Warning | CRP | Aransas, Refugio | 26 min |
| May 15, 1:23 PM CDT | Flash Flood Warning | CRP | Kleberg | 3 hr |
| May 15, 1:29 PM CDT | Tornado Warning | CRP | Aransas, Nueces, San Patricio | 31 min |
| May 15, 1:33 PM CDT | Special Marine Warning | CRP | 87 min | |
| May 15, 1:40 PM CDT | Tornado Warning | CRP | Victoria | 35 min |
| May 15, 1:51 PM CDT | Tornado Warning | CRP | Aransas, Calhoun, Refugio | 39 min |
| May 15, 2:12 PM CDT | River Flood Warning | CRP | Live Oak | 8 days |
| May 15, 2:12 PM CDT | River Flood Warning | CRP | Bee | 49 hr |
| May 15, 2:12 PM CDT | River Flood Warning | CRP | Nueces | 44 hr |
| May 15, 2:24 PM CDT | River Flood Warning | CRP | McMullen | 5 days |
| May 15, 2:24 PM CDT | River Flood Warning | CRP | Calhoun, Goliad, Refugio, Victoria | 6 days |
| May 15, 2:24 PM CDT | River Flood Warning | CRP | Calhoun, Refugio, Victoria | 52 days |
| May 15, 2:29 PM CDT | Flash Flood Warning | CRP | Bee, Jim Wells, Live Oak, Nueces, San Patricio | 3 hr |
| May 15, 2:39 PM CDT | Flash Flood Warning | CRP | Aransas, Calhoun, Refugio | 3 hr |
| May 15, 2:41 PM CDT | Special Marine Warning | CRP | 2 hr | |
| May 15, 3:41 PM CDT | Flash Flood Warning | CRP | Aransas, Nueces, Refugio, San Patricio | 2 hr |
| May 15, 6:00 PM CDT | Areal Flood Warning | CRP | Nueces | 24 hr |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.